# SDR C77A20170105001

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 22,319 hours, 12,786 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 817A
- Condition: Malfunctioned
- Location: Brake System
- Part time: 20,656 hours, 6,041 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE CREW HAD A LT AND RT BRAKE FAULT MESSAGE ON LANDING GEAR EXTENSION. CREW HAS DONE THE 1.65% CALCULATION AND ESTABLISHED THERE LANDING NUMBERS. QRH WAS RUN AND THE CREW DECLARED AN EMERGENCY. THE MESSAGE LASTED 20 MINUTES.  MAINTENANCE R&R NR 2 BCM IAW AMM 32-41-07. OPERATIONAL CHECKS OK. A/C IS OK FOR SERVICE.
